| Model Number |
234-102-060 |
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device broke.All pieces were retrieved.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that the device broke.All pieces were retrieved.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: broken.Probable root cause: design: loop material too weak.Loop size too small to facilitate ease of graft loading into loop.Process: use of incorrect materials during assembly.Loop splicing not performed to specification causing loop to be too small.Application: excessive manipulation/force.The reported failure mode will be monitored for future reoccurrence.H3 other text: 81.
Event or Problem Description
It was reported that the device broke.All pieces were retrieved.